Advanced Search
MyIDEAS: Login

Continuous representability of homothetic preferences by means of homogeneous utility functions

Contents:

Author Info

  • Bosi, Gianni
  • Candeal, Juan Carlos
  • Indurain, Esteban

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VBY-3YVDBJH-2/2/420798328c36a016668b6140f6bfdaef
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Mathematical Economics.

Volume (Year): 33 (2000)
Issue (Month): 3 (April)
Pages: 291-298

as in new window
Handle: RePEc:eee:mateco:v:33:y:2000:i:3:p:291-298

Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Dow, James & Werlang, Sérgio Ribeiro da Costa, 1991. "Homothetic preferences," Economics Working Papers (Ensaios Economicos da EPGE) 176, FGV/EPGE Escola Brasileira de Economia e Finanças, Getulio Vargas Foundation (Brazil).
  2. Candeal, J. C. & Indurain, E., 1995. "Homothetic and weakly homothetic preferences," Journal of Mathematical Economics, Elsevier, vol. 24(2), pages 147-158.
  3. Chipman, John S., 1974. "Homothetic preferences and aggregation," Journal of Economic Theory, Elsevier, vol. 8(1), pages 26-38, May.
  4. Monteiro, Paulo Klinger, 1987. "Some results on the existence of utility functions on path connected spaces," Journal of Mathematical Economics, Elsevier, vol. 16(2), pages 147-156, April.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Gianni Bosi, 2002. "Semicontinuous Representability of Homothetic Interval Orders by Means of Two Homogeneous Functionals," Theory and Decision, Springer, vol. 52(4), pages 303-312, June.
  2. Marco Mariotti & Roberto Veneziani, 2012. "Opportunities as chances: maximising the probability that everybody succeeds," UMASS Amherst Economics Working Papers 2012-09, University of Massachusetts Amherst, Department of Economics.
  3. Bosi, Gianni & Campion, Maria J. & Candeal, Juan C. & Indurain, Esteban & Zuanon, Magali E., 2007. "Isotonies on ordered cones through the concept of a decreasing scale," Mathematical Social Sciences, Elsevier, vol. 54(2), pages 115-127, September.
  4. Marc Le Menestrel & Bertrand Lemaire, 2004. "Biased quantitative measurement of interval ordered homothetic preferences," Economics Working Papers 789, Department of Economics and Business, Universitat Pompeu Fabra.
  5. Bosi, Gianni & Zuanon, Magali E., 2003. "Continuous representability of homothetic preorders by means of sublinear order-preserving functions," Mathematical Social Sciences, Elsevier, vol. 45(3), pages 333-341, July.
  6. Juan Candeal, 2012. "Subgroup independence conditions on preferences," Social Choice and Welfare, Springer, vol. 39(4), pages 847-853, October.
  7. J. C. R. Alcantud & G. Bosi & C. Rodríguez-Palmero & M. Zuanon, 2003. "The relationship between Mathematical Utility Theory and the Integrability Problem: some arguments in favour," Microeconomics 0308002, EconWPA.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:33:y:2000:i:3:p:291-298. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.